RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 39, Issue 3  


A class of diophantine equations of norm form with polynomial right-hand side
S. V. Kotov
305
Completely semiprime and Abelian regular ideals of a ring
A. V. Andrunakievich, V. A. Andrunakievich
311
Irreducible subgroups of the group $GL(9,2)$
A. S. Kondrat'ev
320
An exact inequality for the derivative of a trigonometric polynomial having only real zeros
V. F. Babenko, S. A. Pichugov
330
Uniqueness of the best approximation in mean of vector-valued functions
A. L. Garkavi
337
$p$-Helson curves in the plane
V. N. Demenko
349
Boundary behavior of holomorphic functions of several complex variables
P. V. Dovbush
360
Approximation of periodic functions by Zygmund means
N. A. Il'yasov
367
Relationships between the best approximations in different metrics
V. I. Kolyada
383
Estimates of the derivatives of rational functions in $L_p[-1,1]$
A. A. Pekarskii
388
Topological spaces of smooth transformations of a Riemannian manifold
V. M. Millionshchikov
395
Periodicity exponent of solutions of equations in a free group
A. Sh. Malkhasyan
413
Characterization of random mappings
I. B. Kalugin
424
Order of growth of a random field
A. I. Martikainen
431
Probability inequalities for sums of independent random variables with values in a Banach space
I. F. Pinelis
438
Exponential lower estimate of the degree of nilpotency of Engel Lie algebras
S. I. Adian, N. N. Repin
444
Nontriviality of the Sobolev–Orlich classes and spaces of infinite order on the line
Ha Huy Bang
453
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019